Cart (Loading....) | Create Account
Close category search window
 

Bilinear transformation of polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

An algorithm for computing the coefficients of a polynomial equation resulting from a bilinear transformation of its variable is described, which compares favorably with the matrix method proposed by Power and improved by Jury and Chan, and which is simpler and easier to program.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:21 ,  Issue: 6 )

Date of Publication:

Nov 1974

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.